MathSciNet Relay Station
MathSciNet bibliographic data
MR937680 (89k:34106) 34G10 (47D05)
Huang, Fa Lun On the mathematical model for linear elastic systems with analytic damping. SIAM J. Control Optim. 26 (1988), no. 3, 714–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement